# SDR UHLA2011031000132

- Difficulty date: March 10, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N202JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000240
- Aircraft time: 5,954 hours, 4,475 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION AROUND AFT LAV SERVICE PANEL, UNDER REAR LAV FLOOR.  REMOVED AND REPLACED DOUBLER, NO FURTHER DAMAGE FOUND IAW EMB 175 SRM 51-43-01.
